# SDR CKSA96038

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 560
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND, CARD NR 5570-0551 AREA, FORWARD LOWER CARGO BILGE, FS 560 L35L, BULGE IN SKIN.  LEVEL 2 TASK NR 59700.  REMOVED CORRODED AREA AND INSTALLED REPAIR AS IT REQUIRED IAW DC-8 SRM 51-1-8. SKETCH NR AIA/E/2182 AND 8110-3.  (X)
